# SDR DHL2003801035

- Difficulty date: April 9, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Stub Wing
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD STUB WING LWR SURFACE DOUBLER WITH 0.500 INCH CRACK IN STA XFS 260.250 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-2-1A PG 3 FIG 1.  REMOVED DAMAGED DOUBLER IAW SRM 51-1-21 PG 1.  FABRICATED NEW DOUBLER (7075-T6 AL0.080) IAW SRM 57-2-1A PG 3 FIG 1.  CLEANED, TREATED AND PRIMED DOUBLER INNER SIDE IAW SRM 51-1-8B.  INSTALLED DOUBLER IAW SRM 57-2-1A PG 3 FIG 1, SRM 51-1-21 PG 1 AND SRM 51-1-20D PG 9.
